Hi, I have Hashimoto's and I've been taking levothyroxine or Synthroid 75mcg for several years. My most recent lab work showed my TSH at 2.64. For several months I have had a lot of mood problems really bordering on being depressed a lot. I also have been on Androgel 1.62% for low T, 2 pumps/day for several years. I'm trying to figure out if my mood issues could be related to my Thyroid and or the androgel. My TSH seems decent but in the past I've felt my best when my TSH was in the 1 - 2 range. I just don't want to start down a path of anti-depressants if I don't have to.
Post your complaint in the forum of thyroid community. You will get a good and professional answer. This is a general forum for man's community where as thyroid community is specific. you will better support from the community.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.